# SDR IPXA2025060670494

- Difficulty date: May 25, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 71,636 hours, 24,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T52421
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK SEAT TRACK CRACK AT STA 522 LBL 88.I.A.W AMM 25-57-05-004-001 AND AMM 25-58-04-004-010 REV.145 REMOVED MAIN DECK CARGO HANDLING.I.A.W AMM 53-01-06-000-801 REV.145 REMOVED MAIN DECK CARGO FLOOR PANEL AND SEALANT.FABRICATED SEAT TRACK (P/N: 143T5242-1) PER BOEING DRAWING 143T5242 SH 1 AND ORIGINAL PART AS A SAMPLE I.A.W GMM-MTX CH 9.08 REV: 11.INSTALLED FABRICATED SEAT TRACK I.A.W SRM 51-40-02-0G, SRM 51-40-04-0G REV.92 AND BOEING DWG NO: 140T0510 SH 15 REV B SH 16 REV A.
